# SDR FDEA202405020551

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 60,020 hours, 23,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33328
- Condition: Cracked
- Location: Bs 880 Lbl 58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 880 LBL 58.22 CORNER OF SEAT TRACK IS BROKEN THIS IS A MAJOR REPAIR. EVALUATED CRACK ON SEAT TRACK AT STA 880 LBL 58.22, FOUND OUT   OF LIMITS IAW B 757 SRM 53-00-52-1A FIG 101 SHEET I, REMOVED, LOCATED, DRILLED NEW SEAT   TRACK SECTION, BEWTEEN BS 680 - 900, LBL 58.22 IAW B 757 SRM 51-40-02-OG.
